# SDR UALA2012032601908

- Difficulty date: March 23, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 58,212 hours, 21,753 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 36
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED O2 MASK DEPLOYED AT ROW 36 DEF.  STOWED MASK LATCH AND CLOSED NORMAL.  ACCOMPLISHED 02 MASK DROP CHECK. IAW AMM.
